Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 52, Number 4 (2000), 489-513.
Quadratic relations for confluent hypergeometric functions
We present a theory of intersection on the complex projective line for homology and cohomology groups defined by connections which are regular or not. We apply this theory to confluent hypergeometric functions, and obtain, as an analogue of period relations, quadratic relations satisfied by confluent hypergeometric functions.
Tohoku Math. J. (2) Volume 52, Number 4 (2000), 489-513.
First available in Project Euclid: 3 May 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30]
Secondary: 33C15: Confluent hypergeometric functions, Whittaker functions, $_1F_1$ 33C60: Hypergeometric integrals and functions defined by them ($E$, $G$, $H$ and $I$ functions)
Majima, Hideyuki; Matsumoto, Kenji; Takayama, Nobuki. Quadratic relations for confluent hypergeometric functions. Tohoku Math. J. (2) 52 (2000), no. 4, 489--513. doi:10.2748/tmj/1178207752. https://projecteuclid.org/euclid.tmj/1178207752